# SDR 97ZZZM757

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855CA
- Make and model: Beech 1900D
- Aircraft serial: UE61
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Power Section
- Part number: 3044700
- Condition: Failed
- Location: Rt Engine
- Part time: 7,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TORQUE INDICATION STUCK AT 3,000 FEET LBS.  REMOVED AND REPLACED ENGINE POWER SECTION.
